MathSciNet Relay Station
MathSciNet bibliographic data
MR1262915 05C20 (05C25)
Cameron, Peter J.; Praeger, Cheryl E.; Wormald, Nicholas C. Infinite highly arc transitive digraphs and universal covering digraphs. Combinatorica 13 (1993), no. 4, 377–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement